MEDICATION SIDE EFFECTS



This seizure medicine makes me feel so very strange.
I cannot sleep for more than just a short little while,
then an entity unknown to me seems to wake me.
It frightens me, what does it want? Is it evil or vile?

Time and time again everytime I try to close my eyes,
this stranger seems to enjoy prematurely waking me up.
He makes me feel fear, anxiety and total disorientation.
I just need him to let me sleep, please no longer interrupt?

Your predictable nightly visits are starting to feel like a curse.
I never feel rested anymore and stay tired and totally confused.
Your great power has given me the gift of no more seizures,
but the price you are making me pay makes me feel quite abused.
 
Please just let things be ordinary again for just a short little while.
You have visited me way to often and stole too much sleep at this time.
Please just let me rest and catch up on some sleep or isnít that your style? 
You awaken me and I never know why? I plead youíll eventually be kind.

by: Debbie Wilson
    7-12-96